The Independent Pharmacy
Ibuleve Gel (10%)

Ibuleve Gel (10%)

from £6.49
  • Free standard delivery on orders over £40
    Spend £40.00 more for free delivery
  • Fast, discreet delivery

    Delivered in secure, plain packaging on fully tracked delivery from just £2.95

  • 100% UK-based pharmacy

    Our team of doctors and pharmacists, and our support staff, are all UK-based.

  • Free advice and support

    Have a question? Telephone support is always free; Monday - Friday, 9am - 5pm.

  • We're rated 4.9 out of 5

    Based on over 24,000 reviews collected on Google and Reviews.io.

Ibuleve Gel Information

  • What is Ibuleve Gel and what is it used for?

    Ibuleve Gel provides fast and effective pain relief directly to the point of inflammation or discomfort by a simple application to the skin. It is available in 5% and 10% strengths of the non-steroidal anti-inflammatory drug (NSAID), ibuprofen that can be used depending on levels of pain and inflammation.

    The gel is easily designed and tested by UK experts to ensure the ibuprofen is absorbed and directed to target the exact point of pain and inflammation, which means that it acts quickly and effectively, as well as negating the risk of side effects that can be associated with taking painkilling tablets.

    Ibuleve Gel is particularly useful in the treatment of pain and inflammation caused by the following conditions:

    • Backache
    • Rheumatic and muscular pain
    • Sprains and strains
    • Common arthritic conditions

    Ibuleve Gel is available from The Independent Pharmacy without the need for a prescription and can be used alongside oral pain relief that does not also contain the active ingredient ibuprofen. This treatment is cooling and non-greasy and can be used by adults, the elderly and children over the age of 12 years.

    How does Ibuleve Gel work?

    Ibuprofen is the active ingredient in Ibuleve Gel and works to reduce pain and inflammation by blocking the action of cyclo-oxygenase (COX), an enzyme in the body that produces substances called prostaglandins which cause pain, swelling and inflammation. When ibuprofen is applied to the skin, prostaglandins production is stopped in the underlying tissues.

    Altervatives to Ibuleve gel

    Having a professional or at-home massage or taking a warm bath can help to ease aches and pain, especially that caused by your muscles.

    Non-Prescription alternative pain relief treatments include:

    If you find that using Ibuleve Cream with a non-prescription oral pain killer such as paracetamol is not effectively managing your pain symptoms, consult with your doctor or pharmacist.

    Sources

  • Ibuleve Gel warnings

    Reading the following warnings carefully will help to ensure you are selecting an appropriate product.

    • Even though Ibuleve has less risk of causing unwanted effects that are sometimes common when ibuprofen is taken by mouth, you should consult your doctor for medical advice before using this gel if you are taking aspirin or other analgesics, or if you have a history of kidney problems, or if you have asthma or if you have an active peptic ulcer.
    • Avoid the use of this product on children less than 12 years of age.
    • Avoid using this gel if allergic to the ingredients, or if you have a known allergy to ibuprofen, aspirin, or related analgesics or if you are breastfeeding or expecting.
    • Avoid applying this gel, on the mouth, nose, eyes, and on broken skin.
    • Keep out of sight and out of reach of children.

    Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.

  • Ibuleve Gel directions

    Adults, including the elderly and children 12 years and over:

    • Apply a thin layer of Ibuleve Gel over the affected painful area.
    • Gently massage the gel until it has been completely absorbed.
    • Re-apply as needed, up to three times each day or as you have been instructed by the doctor.

    Unless you are also treating the hands, you should clean them after use. Avoid applying more than the recommended dosage.

  • Ibuleve Gel ingredients

    The active ingredient contained in Ibuleve Gel is: ibuprofen 5% or 10%.

    The medicine also contains the following inactive ingredients: IMS, Carbomer, Propylene, Glycol, Diethylamine and Purified water.

  • Ibuleve Gel side effects

    Not everyone will experience side effects when they take medication, however, if you do they can include:

    • Abdominal pain
    • Dyspepsia
    • Hypersensitivity/allergic reactions.

    If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.

Ibuleve Gel (10%) reviews

Ibuleve Gel (10%) FAQs

  • Backache, strains, sprains, muscular and rheumatic pain, sports injuries and for common arthritic conditions.

  • Ibuleve gels and spray can be used to relieve pain and inflammation associated with:

    • muscle and rheumatic pain
    • sprains, strains and sports injuries
    • backache
    • severe throbbing or stabbing pain along a nerve and the area around a nerve
    • pain from non-serious arthritic conditions
  • Ibuleve does not contain any ingredients derived from nuts.

  • No

  • Yes. There is no data that suggests that ibuprofen is contra-indicated.

  • While ibuprofen taken in tablet form may interact with blood pressure lowering drugs, the chance of this occurring with a topical preparation is extremely low. These patients may take Ibuleve, after consulting their doctor or pharmacist.

  • No. Ibuprofen can cause allergic bronchial reactions in susceptible asthmatic patients. Although the absorption of topically applied ibuprofen is much less than in oral dosage, reactions can occur.

  • Only under your doctor’s or pharmacist’s guidance.

  • Medicinal products often exclude use in children, except when specific clinical trials on children have been conducted. Children who are experiencing pain should visit their doctor to receive diagnosis and care instruction before using this medication.

  • If the cap has been tightly replaced and the tube stored at room temperature (not exceeding 25°C), Ibuleve will stay effective until the expiry date. Do not allow the gel to evaporate as this could increase the ibuprofen’s concentration.

  • Ibuleve has not been tested on animals. It has, however, been tested on humans in clinical trials.

  • None of Ibuleve’s ingredients are of animal origin.

    • Ibuleve is available as gel, speed relief gel, speed relief maximum strength gel and speed relief spray.
    • Use Ibuleve gels and spray up to three times a day, or as directed by a doctor. Wait at least four hours between each application.
    • If you are using the gel, follow the instructions in the leaflet regarding dosage. Apply the gel over the painful area and massage it gently into the skin.
    • If you are using the spray, hold the bottle 4 to 6 inches from the skin and spray 5 to 10 sprays over the painful area. Massage it gently into the skin after every 2 to 3 sprays.
    • Unless you are treating the hands, wash your hands thoroughly after applying Ibuleve.
    • Consult your doctor or pharmacist if your symptoms persist or worsen despite treatment.
    • Don’t use Ibuleve for longer than a few weeks unless otherwise advised by your doctor.

Haven’t found the right treatment for you?

No problem. Ask our medical team for free, impartial advice.

A man sat at home ordering his medication online
Related Treatments for Pain
  • Movelat Cream

    Movelat Cream

    • 0.2%/2.0%
    • 125g tube
    • Easing muscle stiffness
    StarStarStarStarStar
    £11.29
    14 reviews
    Movelat Cream
  • Biofreeze Gel

    Biofreeze Gel

    • 118ml tube
    • Cold therapy, Blocks pain signals
    StarStarStarStarStar
    £9.49
    1 review
    Biofreeze Gel

We stock 47 other treatments for Pain

Visit our Pain page for treatments, advice and FAQs.

Ordering as easy as 1, 2, 3...

  • Find the ideal treatment

    We can provide over 1058 leading medicines to treat over 90 conditions.

  • Get a free consultation

    Our qualified healthcare professionals will assess your condition and needs.

  • Enjoy our speedy delivery

    And when the time comes to re-order, it'll only take a couple of clicks.

Need something else?

We stock 1058 treatments for 90 conditions

Or browse all treatments or conditions

A customer at the pharmacist looking for medication